urologist-icon

Discomfort lower abdomin

I have discomfort in lower abdomin just above urinary area....sometimes this discomfort moves to testis as well.....headache, acidity, leg joint minor pair, weakness are some associated problems. I have shown this issue to urologist...he prescribed ofloxacin for 7 days and amikacin injection for 5 days...no benefit.
views-icons 48 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Discomfort lower abdomin

doctor profile image
Vijaykumar Aware Patil
5 yrs. of exp | Ahmednagar | Ayurveda
Answered
Yes... Drink plenty of water Drink coconut water twice a day Don't stop the natural urges Go for USG abdomen and pelvis Send this report on private questions section Practice yogas and pranayamas daily Practice morning and evening walk necessary VAJARASAN , SHALABHASAN more Follow all for a month then review back If you any query ask me on private questions section For medicines details ask me on private questions section
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO